| Model Number |
Cardiohelp-i |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred in usa with no patient involvement.It was reported that the venous bubble sensor is defective.No harm to any person has been reported.As a bubble sensor defective alarm could lead to a zero flow mode, a report is required.Complaint id (b)(4).
Additional Manufacturer Narrative
A getinge service technician will investigate the affected cardiohelp.A follow-up medwatch will be submitted when additional information becomes available.